# SDR SWAA2014072130118

- Difficulty date: July 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,584 hours, 16,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME OTBD UPPER CORNER CRACKED.  REPAIRED FRAME IAW ACO.
